# SDR SWIA202162645

- Difficulty date: October 5, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Aircraft time: 42,862 hours, 40,002 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING OTBD FLAP HINGE BOX AFT MOUNT BUSHINGS HAVE THE HAT BROKEN OFF OF 2 EA HAT BUSHINGS AND REQUIRE REPLACEMENT.   (C-CHECK- RO 11/11/21)   REMOVED AND REPLACED THE RH WING OTBD FLAP HINGE BOX AT WS220 AFT MOUNT BUSHINGS IAW CRJ-200 AMM 20-26-00-910-802, 20-26-00-910-804.
